# SDR AALA970779

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6823
- Make and model: Boeing 727223
- Aircraft serial: 19701
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bell Frame
- Condition: Cracked
- Location: Bs 930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CRACK AT RIVET IN BELL FRAME BS 930 ABOVE STR 13R.  INSTALLED DOUBLER IN BELL FRAME BS 930 PER SRM 53-10-4.  STOP DRILLED CRACK.  77,504 HOURS.  CYCLES, 52,602.  (X)
